Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 27, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Nov 21, 2014, 6:07 AM EST. It took effect at Nov 21, 2014, 4:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 6:07 AM EST (11:07 UTC)
- In effect from
- Nov 21, 2014, 4:00 PM EST
- Expired
- Nov 22, 2014, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
674 WHUS73 KAPX 211107 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 607 AM EST FRI NOV 21 2014 LMZ341-342-344>346-211915- /O.NEW.KAPX.GL.W.0027.141121T2100Z-141122T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 607 AM EST FRI NOV 21 2014 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-211915- /O.NEW.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 607 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-211915- /O.NEW.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 607 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-211915- /O.NEW.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 607 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
4 follow-up statements
524 WHUS73 KAPX 211642 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1142 AM EST FRI NOV 21 2014 LMZ341-342-344>346-220045- /O.CON.KAPX.GL.W.0027.141121T2100Z-141122T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1142 AM EST FRI NOV 21 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-220045- /O.CON.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1142 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-220045- /O.CON.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1142 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-220045- /O.CON.KAPX.SC.Y.0071.141121T2100Z-141122T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1142 AM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
293 WHUS73 KAPX 212144 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 444 PM EST FRI NOV 21 2014 LMZ341-342-344>346-220545- /O.CON.KAPX.GL.W.0027.000000T0000Z-141122T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 444 PM EST FRI NOV 21 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-220545- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 444 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-220545- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 444 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-220545- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 444 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
879 WHUS73 KAPX 220306 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1006 PM EST FRI NOV 21 2014 LMZ341-342-344>346-221200- /O.CON.KAPX.GL.W.0027.000000T0000Z-141122T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1006 PM EST FRI NOV 21 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-221200- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1006 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-221200- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1006 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-221200- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1006 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
453 WHUS73 KAPX 220924 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 424 AM EST SAT NOV 22 2014 LMZ341-342-344>346-221500- /O.CON.KAPX.GL.W.0027.000000T0000Z-141122T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 424 AM EST SAT NOV 22 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-221730- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 424 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-221730- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 424 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-221730- /O.CON.KAPX.SC.Y.0071.000000T0000Z-141122T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 424 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 21, 3:46 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 21, 3:46 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
346 AM EST FRI NOV 21 2014
.SYNOPSIS...
ISSUED AT 339 AM EST FRI NOV 21 2014
LIGHT LAKE EFFECT SNOW SHOWERS WILL COME TO AN END TODAY WITH
WEAK HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES. SOME PATCHY
LIGHT FREEZING DRIZZLE OR LIGHT SNOW IS POSSIBLE LATER TONIGHT
INTO EARLY SATURDAY AS WARMER AIR MOVES INTO THE AREA. WARMER
TEMPERATURES AND RAIN WILL TAKE US INTO EARLY NEXT WEEK.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 339 AM EST FRI NOV 21 2014
...LAKE EFFECT FINALLY COMES TO AN END...
HIGH IMPACT WEATHER POTENTIAL: LINGERING LIGHT LAKE EFFECT
SNOWSHOWERS THIS MORNING. POSSIBILITY OF PATCHY LIGHT FREEZING
DRIZZLE LATE TONIGHT.
PATTERN SYNOPSIS/FORECAST: STACKED UPPER LOW HAS FINALLY SHIFTED
EAST WITH LOW AMPLITUDE RIDGING BUILDING ACROSS THE GREAT LAKES AS
SURFACE HIGH SLIPS THROUGH THE OHIO VALLEY. DEVELOPING MOIST RETURN
FLOW ON BACKSIDE OF SURFACE LOW WILL INCREASE TONIGHT...BRINGING
WARMER TEMPERATURES AND A CHANCE FOR SOME LIGHT MIXED PRECIPITATION.
INVERSIONS CONTINUE TO LOWER THIS MORNING AS LINGERING LOW LEVEL
MOISTURE BECOMES CONFINED BELOW 850MB. LOW LEVEL WINDS BACK FROM
WEST TO SOUTHWEST THROUGHOUT THE MORNING. LIGHT LAKE EFFECT
SNOW SHOWER ACTIVITY SHOULD CONTINUE OFF OF LAKES SUPERIOR AND
MICHIGAN...WITH A GRADUAL WEAKENING/DISSIPATION IN COVERAGE AND
INTENSITY WITH DECREASING MOISTURE AND WARMING TEMPS ALOFT. ANY
REMAINING SOUTHWEST FLOW LAKE EFFECT WILL END BY EARLY AFTERNOON AS
DELTA T/S CONTINUE TO DECREASE WITH H8 TEMPS WARMING TOWARD 5C BY
00Z. A PARTLY SUNNY DAY FOR MUCH OF THE AREA...WITH THE MOST CLOUDS
DOWNWIND OF THE LAKES WITH LINGERING LAKE EFFECT. HIGH TEMPS WILL
REMAIN UNSEASONABLY COLD WITH HIGHS ONLY IN THE 20S.
WARM AIR ADVECTION/UPGLIDE CONTINUES TONIGHT WITH INCREASING LOW
LEVEL MOISTURE. MOISTURE DEEPENS TOWARD 850MB BETWEEN 06Z-12Z AND
FORECAST SOUNDINGS SHOW AT LEAST SOME POTENTIAL FOR LIGHT
PRECIPITATION. PRECIPITATION TYPE BECOMES A BIT MORE CHALLENGING AS
SURFACE TEMPS /WITH DEEP SNOWCOVER IN SOME AREAS/ WILL INITIALLY
BE QUITE COLD BUT WILL BE RISING THROUGHOUT THE NIGHT. WILL ADD
SOME PATCHY LIGHT FREEZING DRIZZLE/DRIZZLE TO SOUTHWEST AREAS
AFTER MIDNIGHT...WITH PATCHY FREEZING DRIZZLE/LIGHT SNOW POSSIBLE
FURTHER NORTH/EAST. TEMPERATURES LIKELY WARMING ABOVE FREEZING
OVER SOUTHWEST PARTS OF THE AREA BY SATURDAY MORNING... LIKELY
ENDING THE FREEZING DRIZZLE POTENTIAL.
&&
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 339 AM EST FRI NOV 21 2014
TEMPORARY LETUP IN THE SEEMINGLY RELENTLESS WINTER PATTERN UPCOMING
OVER THE WEEKEND INTO THE START OF NEXT WEEK. MEAN UPPER TROUGH THEN
LOOKS TO REESTABLISH ITSELF ACROSS THE REGION FOR TUESDAY AND BEYOND
LEADING TO MORE BOUTS OF ARCTIC AIR ALONG WITH LAKE EFFECT SNOW
SHOWERS ONCE AGAIN. THE MAIN LONG TERM CONCERNS REVOLVE AROUND
PRECIPITATION TYPE SATURDAY MORNING...POPS THROUGH THE PERIOD AND
THE TIMING OFF THE LIKELY CHANGEOVER TO SNOW OR SNOW SHOWERS LATER
MONDAY INTO MONDAY EVENING.
SATURDAY...WARM ADVECTION/ISENTROPIC ASCENT DRIVEN LOW/MID LEVEL
MOISTURE LOOK TO LEAD TO MAINLY ALL LIQUID PRECIPITATION...THOUGH
PARTIALLY FROZEN GROUND MAY LEAD TO A PERIOD OF FREEZING RAIN ACROSS
MAINLY THE NORTHERN HALF OF THE FORECAST AREA.
SATURDAY NIGHT THROUGH MONDAY...CONTINUED WARM ADVECTION OUT AHEAD
OF THE EXPECTED DEEPENING AREA OF LOW PRESSURE WHICH WILL LIKELY
CROSS THE REGION ON MONDAY. SO CONTINUED LOW CHANCES FOR A BIT OF
LIGHT RAIN SATURDAY NIGHT AS TEMPERATURES REMAIN NEARLY STEADY OR
SLOWLY RISE THROUGH THE NIGHT. RAIN IS THEN EXPECTED TO OVERSPREAD
THE REGION SUNDAY AND CONTINUE INTO MONDAY. THE COMBINATION OF THE
WARM AIR ALOFT...THE MELTING SNOW AND ADDED WATER FROM THE RAIN WILL
LIKELY LEAD TO AREAS OF FOG...WHICH MAY PROVE TO BE ON THE DENSE
SIDE.
MONDAY NIGHT THROUGH THURSDAY...COLD AIR ADVECTS IN BEHIND DEPARTING
AREA OF LOW PRESSURE EXITING OFF TO THE NORTHEAST MONDAY NIGHT
CHANGES OVER RAIN TO SNOW SHOWERS. IN ADDITION...WRAP AROUND
MOISTURE AS WELL AS A NORTHERN STREAM TROUGH AND INCREASING OVER
LAKE INSTABILITY WILL LIKELY LEAD TO SNOW SHOWERS FROM MONDAY NIGHT
INTO TUESDAY NIGHT (NOT TO MENTION GUSTY NORTHWEST WINDS). A CLIPPER
SYSTEM WILL THEN BRING A DECENT CHANCE FOR LIGHT SNOW TO THE REGION
WEDNESDAY INTO THANKSGIVING DAY AS WELL AS LIKELY ENTICE ANOTHER
SHOT OF ARCTIC AIR DOWN FROM CANADA.
HIGH TEMPERATURES RANGING FROM THE MIDDLE 30S TO LOWER 40S SATURDAY
THEN MAINLY THE 40S FOR SUNDAY AND MONDAY. HIGHS FROM THE REMAINDER
OF THE PERIOD ONLY IN THE 20S TO LOWER 30S. TEMPERATURES STEADY OR
SLOWLY RISING SATURDAY NIGHT THEN THE BALMY UPPER 30S TO LOWER 40S
SUNDAY NIGHT BEFORE FALLING BACK INTO THE UPPER TEENS AND 20S FOR
THE REMAINDER OF THE PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1152 PM EST THU NOV 20 2014
PERIODS OF MVFR CIGS OVERNIGHT/FRIDAY MORNING. BRIEF VSBY
RESTRICTIONS IN -SHSN POSSIBLE OVERNIGHT. LLWS FRIDAY EVENING.
HIGH PRESSURE IN ILLINOIS WILL MOVE EAST...PASSING JUST SOUTH OF
LOWER MI ON FRIDAY. DRIER AIR WILL ENTER THE REGION AS THE HIGH
APPROACHES...WHICH WILL AID IN DIMINISHING LAKE EFFECT -SHSN.
HOWEVER...OCCASIONAL VSBY AND CIG RESTRICTIONS WILL CONTINUE INTO
FRIDAY MORNING...ESPECIALLY AT PLN/TVC/MBL. TURNING VFR BY FRIDAY
AFTERNOON.
NW WINDS WILL BACK W...SW...AND S ON FRIDAY. SW WINDS WILL
STRENGTHEN JUST OFF THE DECK FRIDAY EVENING...RESULTING IN LLWS.
&&
.MARINE...
ISSUED AT 339 AM EST FRI NOV 21 2014
WINDS BACK SW TODAY WITH THE GRADIENT GRADUALLY TIGHTENING
AND WINDS BECOMING MORE GUSTY. THIS WILL LEAD TO GALES ON MUCH OF
LAKE MICHIGAN TONIGHT INTO EARLY SATURDAY AND SMALL CRAFT
ADVISORIES ELSEWHERE. A STRONG STORM SYSTEM MOVING THROUGH THE
GREAT LAKES SUNDAY/MONDAY WILL LIKELY REQUIRE ADDITIONAL MARINE
HEADLINES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 PM EST
SATURDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 PM EST
SATURDAY FOR LMZ323.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY FOR
LMZ341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 PM EST
SATURDAY FOR LSZ321-322.
&&
SYNOPSIS...SULLIVAN
SHORT TERM...KEYSOR
LONG TERM...SULLIVAN
AVIATION...JAZ
MARINE...KEYSORHazardous weather outlook, Nov 21, 4:11 AM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 411 AM EST FRI NOV 21 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-220915- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 411 AM EST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WIND GUSTS ARE POSSIBLE ON LAKE MICHIGAN LATER TODAY INTO TONIGHT. SEE ONGOING GALE WARNING FOR FURTHER DETAILS. PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE AFTER MIDNIGHT ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE EARLY SATURDAY ACROSS NORTHEAST LOWER AND EASTERN UPPER MICHIGAN. GALE FORCE WIND GUSTS ARE POSSIBLE ON LAKE MICHIGAN SATURDAY MORNING. A PERIOD OF RAIN IS EXPECTED SUNDAY AND SUNDAY NIGHT. THIS MAY LEAD TO VERY SLICK CONDITIONS ON SNOW COVERED ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JK
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:07 AM EST | Small Craft Advisory | APX | 64 hr | |
| Nov 21, 3:32 PM EST | Freezing Rain Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.